# SDR 98ZZZM492

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE LEFT AND RIGHT FORWARD OVERWING EMERGENCY LIGHTS WERE INOPERATIVE AND THE REMOTE TAILCONE LOW LEVEL LIGHT RECEIVER GREEN LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE FORWARD OVERWING EMERGENCY LIGHT BATTERY AND THE REMOTE TAILCONE LOW LEVEL LIGHT RECEIVER.  (M)
